# SDR DHL2007366503

- Difficulty date: October 9, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Aircraft time: 42,133 hours, 24,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK BETWEEN FR 23 - 27 LBL 58" WITH CORROSION AROUND CLIPNUTS HOLES.  REMOVED AND REPLACED SEAT TRACK AT MAIN CABIN FROM FR 19 TO FR 27 LBL 58 AS PER A300 SRM 53-10-10.  THIS IS A MAJOR PERMANENT REPAIR, P/N 60-22457 PO NR 035166.
